# SDR CALA2018020900520

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 30,002 hours, 17,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D534771532100
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD COVER HAS CORROSION.   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-283-003.   REMOVED AND REPLACED THE THRESHOLD IAW  SRM 51-42-11-001.
